# SDR SCNA99631

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 457 - 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STATION 457 TO 465 RBL 57 WAS FOUND TO BE CORRODED.  REMOVED SEAT TRACK IAW DC10 SRM 513301 VOL 2.  INSTALLED NEW SEAT TRACK IAW DC10 SRM 513501 VOL 2 AND 513101 VOL 2.
